# SDR RRXA002646

- Difficulty date: May 16, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED HOLES TO THE FLOORBEAM TO PLANK ATTACH POINT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW EO NR 00-047 WITH APPROVED 8110-3 DATED 4-30-00.
